# SDR 7AHR201405302368

- Difficulty date: April 23, 2014
- Submitted: May 30, 2014
- Operation: General aviation
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Aircraft time: 47,131 hours, 35,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION RT SIDE PILOTS WINDOW FRAME.  FLIGHT DECK CENTER WINDOW POST. R & R BY TEAM REF RELEASE VEG-RE-1302158.
